Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: high dose Zoloft linkadge

Posted by yxibow on September 23, 2006, at 16:41:46

In reply to Re: high dose Zoloft, posted by linkadge on September 23, 2006, at 16:26:19

> Hmm, I was under the impression that zoloft was less likely to cause TD/akathesia since its DRI would lesson serotonin uptake inhibition induced dopamine depletion.
>
> I don't think that the word "rare" is really sufficiant.
>
> I would never report some effects like say, jaw clenching, and significant worsening of cursive to a doctor, but they are milder forms of the same thing.
>
> Linkadge


I'm not following the never reporting effects..

But EPS and dyskinesias are just as possible with Risperdal as Sinemet.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:688209
URL: http://www.dr-bob.org/babble/20060919/msgs/688481.html